MathSciNet Relay Station
MathSciNet bibliographic data
MR2527344 60J10 (60J25 93D15 93E15)
Zhang, Lixian; Boukas, El-Kébir Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities. Automatica J. IFAC 45 (2009), no. 2, 463–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement